# SDR AALA200801941

- Difficulty date: July 23, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 57,821 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHTS AT SEAT ROWS 20B, 25B, AND 28B INOPERATIVE.  CHARGED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 20B, 25B, AND 28B.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
